Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suicidal attempts,intake of excess paracetamol - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions

User :   hello
Doctor :   Hi
User :   may i ask a quick questionm
Doctor :  
How can I help you?
Doctor :  
User :   well my friend has tried committing suicide on a number of occassions
Doctor :  
User :   and has taken up to 20 tablets on each occassion
Doctor :   Ok
User :   what is the long term effects of such act as she has done it almost 10/15 times
User :   she is now suffering from moment memory loss
Doctor :   What were the tablets she had taken?
User :   and mixed feelings
User :   nurofen anadin
User :   paracetomol
Doctor :  
Doctor :   May I know her age, occupation, marital status?
User :   25 she has just completed her studies at and she is single
Doctor :  
Doctor :  
What is the reason, she is repeating it?
User :   i think she had problems and now its all over
Doctor :  
Doctor :  
Paracetamol taken in excess will affect the liver mainly.
Doctor :  
Liver is important organ for metablolism in the body
User :   but she is really scared as she is now suffering from moments of memory loss and feels really hot for about 5mins and she does not know who she is where she is etc a
Doctor :  
If its functions are altered, there will be fluctuation in various metabolites
Doctor :  
So I suggest you to see a Psychiatrist initially

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor